JournalsjemsVol. 14, No. 1pp. 307–319

The characteristic variety of a generic foliation

  • Jorge Vitório Pereira

    IMPA, Rio De Janeiro, Brazil
The characteristic variety of a generic foliation cover
Download PDF

Abstract

We confirm a conjecture of Bernstein–Lunts which predicts that the characteristic variety of a generic polynomial vector field has no homogeneous involutive subvarieties besides the zero section and subvarieties of fibers over singular points.

Cite this article

Jorge Vitório Pereira, The characteristic variety of a generic foliation. J. Eur. Math. Soc. 14 (2012), no. 1, pp. 307–319

DOI 10.4171/JEMS/303